# SDR AMTA200400333

- Difficulty date: March 21, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE OVERHEAT EICAS MESSAGE AT FL420, OVERHEAT INDICATION REMAINED WITH THROTTLE CLOSED, BAV CLOSED FOR APPROX 2 MINUTES EXTINGUISHED AND DID NOT REOCCUR AT ANY POWER SETTING.  TROUBLESHOT PER FIM 26-11-00 FIG 103.  FOUND CLAMPS LOOSE ON IP AND HP BLEED DUCTS AND VALVE 11/2 TURNS.  HP SENSE LINE AT HP DUCT AND HI STAGE PILOT LOOSE.  NOTING GREY FLASH AT ALL POINTS OF TIGHTENING.  OK FOR SERVICE.  (M)
